MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 22" (56 CM) ADD-ON 150 ML BURETTE SET (MICROCLAVE®, NO SHUT-OFF), W/SPIROS®, 2 C; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 22" (56 CM) ADD-ON 150 ML BURETTE SET (MICROCLAVE®, NO SHUT-OFF), W/SPIROS®, 2 C; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3554
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The investigation is pending.
 
Event or Problem Description
The event occurred on an unknown date involving a 22" (56 cm) add-on 150 ml burette set (microclave®, no shut-off), w/spiros®, 2 clamps, vented cap where it was reported that the burette was leaking from the bottom.The status of the product at the time of event was normal.There was patient involvement and no patient harm.This is the second of two events.
 
Additional Manufacturer Narrative
Received one used partial.List #ch3554, 22" (56 cm) add-on 150 ml burette set (microclave®, no shut-off), w/spiros®, 2 clamps, vented cap; lot #13657290.The base was not returned.The complaint of leakage and separation can be confirmed on the returned device.As received the base of the burette was separated.The bonding location on each burette was examined.Insufficient solvent coverage observed.The probable cause of the separation and leakage is due to insufficient solvent being applied during manual supplier's process assembly.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
22" (56 CM) ADD-ON 150 ML BURETTE SET (MICROCLAVE®, NO SHUT-OFF), W/SPIROS®, 2 C
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17720447
Report Number9617594-2023-00679
Device Sequence Number17910637
Product Code FPA
UDI-Device Identifier00887709076013
UDI-Public(01)00887709076013(17)280501(10)13657290
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3554
Device Lot Number13657290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown